# SDR MWEA95118

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING NR 2 GALLEY, A FLANGE WAS FOUND CRACKED ON AN INTERCOSTAL UNDER THE NR 3 SEAT TRACK AT STA 245.  THE FLANGE WAS REPAIRED IAW SRM 533-01 FIG 2, AND AIRCRAFT WAS RETURNED TO SERVICE.
